MathSciNet Relay Station
MathSciNet bibliographic data
MR879577 (88e:35064) 35J60 (35A35)
Glover, Joseph Positive solutions of systems of semilinear elliptic equations: the pendulum method. Trans. Amer. Math. Soc. 301 (1987), no. 1, 327–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement